advertisement
Question
Posted by: seeking | 2005/12/08

Zyprexa (Olanzapine)

I am at the moment on Zyprexa (Olanzapine) and are gaining weight at a rapid rate. I exercise and watch what I eat but the weight gain does not seem to stabilize.

I the weight gain caused by Zyprexa (Olanzapine) due to excessive eating (increased appetite) or by some other mechanism?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

because of vriations in our individual metabolism, our reactions to such meds are not entirely predictable. Some people do indeed seem to experience some weight gain while taking various of this group of drugs, and others do not. Generally it shouldn't become a problem, and good attention to diet and exercise should be enough to limit its extent. if it is persistent and troublesome, discuss this with your prescribing shrink / doc, who may want to consider an alternative drug which may not affect you in this way.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Jade | 2005/12/08

I was on Zyprexa & changed to something else because I also gained a lot of weight.

It increases your appetite. I felt constantly hungry so ended up eating more no matter how little I tried to eat.

Reply to Jade

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement